Commun. Comput. Phys., 7 (2010), pp. 171-194.

Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media. Part I: The 2D Case

Julien Diaz 1*, Abdelaaziz Ezziani 1

1 Project-team Magique-3D, INRIA Bordeaux Sud-Ouest; and LMA Pau, CNRS UMR 5142, I.P.R.A - Universite de Pau et des Pays de l'Adour, avenue de l'Universite BP 1155-64013 PAU CEDEX, France.

Received 17 September 2008; Accepted (in revised version) 20 April 2009
Available online 23 July 2009


Thanks to the Cagniard-de Hoop's method we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two-dimensional problem. We illustrate the properties of the solution, which will be used to validate a numerical code.

AMS subject classifications: 34B27, 35L05, 35L15, 74F10, 74J05

Notice: Undefined variable: pac in /var/www/html/issue/abstract/readabs.php on line 164
Key words: Biot's model, poroelastic waves, acoustic waves, acoustic/poroelastic coupling, analytical solution, Cagniard-de Hoop's technique, 2D.

*Corresponding author.
Email: (J. Diaz), (A. Ezziani)

The Global Science Journal